# SDR SWI2024F00015

- Difficulty date: December 13, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS574.00 - FS605.00 STRG 24LH - 26LH, 5EA INTERIOR DENTS PROTRUDING EXTERNALLY ON THE FUSELAGE SKIN (MARKED)    (C-CHECK RO 1/22/2024)   COMPLIED WITH REO 601R-53-61-8133 REV--, DATED 2023-12-18, STEP 1 THRU 10, ENSURED ALL OTHER REQUIREMENTS OF REO 601R-51-00-309 REV. '-A' DATED 2017-08-23 WERE MET.  NO DEFECTS NOTED.
